Alert archive / Minnesota / Fire Weather Watches in 2012

Fire Weather Watch 8, NWS Twin Cities, MN

September 18, 201219 counties in Minnesota

NWS Twin Cities, MN issued this fire weather watch at Sep 18, 2012, 1:29 PM CDT for 19 counties in Minnesota. It took effect at Sep 19, 2012, 2:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 18, 2012, 1:29 PM CDT (18:29 UTC)
In effect from
Sep 19, 2012, 2:00 PM CDT
Expired
Sep 19, 2012, 3:15 AM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Faribault County, MN, Freeborn County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Watonwan County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS83 KMPX 181829
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
129 PM CDT TUE SEP 18 2012

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR WEST CENTRAL THROUGH SOUTH CENTRAL
MINNESOTA...

.A DRY COLD FRONT WILL MOVE ACROSS THE WATCH AREA WEDNESDAY
MORNING. NORTHWEST WINDS FROM 20 TO 25 MPH WILL OCCUR IN THE
AFTERNOON ALONG WITH GUSTS APPROACHING 35 MPH. RELATIVE HUMIDITY
VALUES WILL LOWER INTO THE 20 TO 25 PERCENT RANGE DURING THIS TIME
FRAME AS WELL. THE COMBINATION OF THE WIND AND LOW HUMIDITY MAY
RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. THE FIRE WEATHER
WATCH IS ALONG AND SOUTH OF A LINE FROM MORRIS TO ST. PETER TO
ALBERT LEA. 

MNZ047-054>057-064-065-067-073>076-082>085-091>093-190230-
/O.NEW.KMPX.FW.A.0008.120919T1900Z-120920T0100Z/
STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MORRIS...MADISON...BENSON...
MONTEVIDEO...WILLMAR...GRANITE FALLS...OLIVIA...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
129 PM CDT TUE SEP 18 2012

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS...LOW HUMIDITY AND DRY FUELS FOR
WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FIRE WEATHER WATCH FOR STRONG WINDS...LOW HUMIDITY AND DRY 
FUELS...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER 
  ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE 
  WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... 
  FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 
  RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 
  073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 
  075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER 
  ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE 
  WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...FIRE 
  WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND 
  FIRE WEATHER ZONE 093 FREEBORN.

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF
  TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

RAH
2 follow-up statements
446 
WWUS83 KMPX 190311
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1011 PM CDT TUE SEP 18 2012

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR WEST CENTRAL THROUGH SOUTH CENTRAL
MINNESOTA...

.A DRY COLD FRONT WILL MOVE ACROSS THE WATCH AREA WEDNESDAY
MORNING. NORTHWEST WINDS FROM 20 TO 30 MPH WILL OCCUR IN THE
AFTERNOON ALONG WITH GUSTS APPROACHING 40 MPH. RELATIVE HUMIDITY
VALUES WILL LOWER TO AROUND 25 PERCENT DURING THIS TIME FRAME AS
WELL. THE COMBINATION OF THE WIND AND LOW HUMIDITY MAY RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS. THE FIRE WEATHER WATCH IS ALONG
AND SOUTH OF A LINE FROM MORRIS TO ST. PETER TO ALBERT LEA.

MNZ047-054>057-064-065-067-073>076-082>085-091>093-191200-
/O.CON.KMPX.FW.A.0008.120919T1900Z-120920T0100Z/
STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MORRIS...MADISON...BENSON...
MONTEVIDEO...WILLMAR...GRANITE FALLS...OLIVIA...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
1011 PM CDT TUE SEP 18 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR STRONG WINDS...LOW HUMIDITY AND DRY
FUELS FOR WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER 
  ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE 
  WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... 
  FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 
  RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 
  073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 
  075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER 
  ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE 
  WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...FIRE 
  WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND 
  FIRE WEATHER ZONE 093 FREEBORN.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF 
  TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BORGHOFF
700 
WWUS83 KMPX 190815
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 AM CDT WED SEP 19 2012

...FIRE WEATHER WATCH FOR WEST CENTRAL AND SOUTH CENTRAL
MINNESOTA CANCELLED...

.THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR WEDNESDAY AFTERNOON
AND EVENING FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA HAS BEEN
CANCELLED. WHILE STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ARE STILL EXPECTED...COOLER TEMPERATURES RANGING FROM
THE LOWER 60S TO LOWER 70S WILL KEEP RELATIVE HUMIDITY VALUES
AROUND OR JUST ABOVE THE CRITICAL 25 PERCENT VALUE.
THEREFORE...THE FIRE WEATHER WATCH WILL NOT BE UPGRADED TO A RED
FLAG WARNING AT THIS TIME.

MNZ047-054>057-064-065-067-073>076-082>085-091>093-190915-
/O.CAN.KMPX.FW.A.0008.120919T1900Z-120920T0100Z/
STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MORRIS...MADISON...BENSON...
MONTEVIDEO...WILLMAR...GRANITE FALLS...OLIVIA...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
315 AM CDT WED SEP 19 2012

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE FIRE WEATHER WATCH.

THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR WEDNESDAY AFTERNOON
AND EVENING FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA HAS BEEN
CANCELLED. WHILE STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ARE STILL EXPECTED...COOL TEMPERATURES IN THE LOWER
60S TO LOWER 70S RANGE WILL KEEP RELATIVE HUMIDITY VALUES AROUND
OR JUST ABOVE THE CRITICAL 25 PERCENT VALUE. THEREFORE...THE FIRE
WEATHER WATCH WILL NOT BE UPGRADED TO A RED FLAG WARNING AT THIS
TIME.

$$

JRB

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Sep 18, 12:25 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 18, 12:25 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1225 PM CDT TUE SEP 18 2012

.AVIATION... /18Z TAF ISSUANCE/

THE MAIN CONCERN THIS TAF CYCLE CENTERS AROUND THE WIND DIRECTION
AND SPEED. A RIDGE OF HIGH PRESSURE OVER THE REGION AT MIDDAY
WILL MOVE SE THIS AFTERNOON AND EVENING WITH NW SURFACE WINDS
BACKING TO THE SOUTH BY THIS EVENING. THE SOUTHERLY WINDS WILL
BECOME GUSTY FROM KMSP ON EAST BY WEDNESDAY MORNING WITH 15G22KT
COMMON. FURTHER WEST...A COLD FRONT WILL PUSH THROUGH KAXN...KSTC
AND KRWF IN THE 12Z-15Z TIME FRAME. NORTHWEST WINDS WILL INCREASE
QUICKLY TO NEAR 20 KNOTS WITH FROPA WITH GUSTS APPROACHING 30
KNOTS. SUSTAINED WINDS IN THE AFTERNOON MAY BE CLOSER TO 25 KNOTS
AT THESE THREE SITES. CLOUD-WISE...THERE WILL BE BKN-OVC100-120
MOVING ACROSS THE TAF SITES TONIGHT WITH LINGERING CEILINGS AT THE
EASTERN TERMINALS WEDNESDAY MORNING.

KMSP...SCT CU THIS AFTERNOON ALONG WITH NW WINDS 10-12 KNOTS. THE
WINDS WILL BACK TO THE WEST LATE IN THE AFTERNOON AND TO THE SOUTH
EARLY THIS EVENING WITH SPEEDS DROPPING TO LESS THAN 10 KNOTS.
HOWEVER...SPEEDS WILL INCREASE 12-15 KNOTS TOWARD DAYBREAK FROM
THE SSW AS A COLD FRONT APPROACHES. THE COLD FRONT WILL MOVE
THROUGH AROUND MIDDAY ON WEDNESDAY WITH NORTHWEST WINDS INCREASING
TO NEAR 20 KNOTS IN THE AFTERNOON ALONG WITH GUSTS NEAR 30 KNOTS.
IN ADDITION...THERE WILL SOME SHOWERS AROUND DURING THE AFTERNOON
ON WEDNESDAY WITH A PROB GROUP INSERTED FOR 21Z-24Z. CONFIDENCE
IS HIGHEST FOR THE SHOWERS TO THE NORTH AND EAST OF THE AIRFIELD
TOMORROW AFTERNOON. AN ISOLATED THUNDERSTORM COULD ALSO OCCUR.

/OUTLOOK FOR KMSP/
THURSDAY...VFR. WINDS NW 15 KTS.
FRIDAY...VFR. CHC SHRA. WINDS NW 12 KTS.
SATURDAY...VFR CHC SHRA. WINDS NW 10 KTS.

&&

.DISCUSSION... /ISSUED 426 AM CDT TUE SEP 18 2012/

A RATHER COOL AND DRY FORECAST FOR THE UPCOMING PERIOD. MAIN
ITEMS OF INTEREST ARE THE SHORTWAVE COMING DOWN FROM CANADA LATER
TONIGHT...THE FIRE WEATHER CONCERN ON WEDNESDAY...AND THEN THE
PERIODIC SHORTWAVES EMBEDDED IN THE NORTH NORTHWEST FLOW FOR THE END
OF THE WEEK.

TODAY THROUGH WEDNESDAY...EARLY MORNING WATER VAPOR IMAGERY COMBINED
WITH 500MB HEIGHTS AND WINDS SHOWED A LONGWAVE TROUGH WITH THE AXIS
ORIENTED ALONG HUDSON BAY DOWN THROUGH THE UPPER MIDWEST. UPSTREAM A
FEW SHORT WAVES WERE EVIDENT ON THE POLEWARD SIDE OF AN UPPER LEVEL
JET LOCATED OVER THE SOUTHERN COAST OF ALASKA. AT THE SURFACE
HIGH PRESSURE WAS CENTERED IN NEBRASKA...WITH THE NORTHERN EXTENT OF
THE RIDGE AXIS ALONG THE WI/MN BORDER. LIGHT WINDS AND PARTLY CLOUDY
SKIES HAD ALLOWED TEMPERATURES TO COOL INTO THE 30S AT MOST
LOCATIONS ACROSS THE FORECAST AREA...WITH A FEW UPPER 20S ACROSS THE
NORTH. TODAY WILL BE QUIET AND COOL WITH NORTHWEST FLOW OVERHEAD AND
H850 TEMPS BELOW FREEZING. AFTERNOON HIGH TEMPERATURES WILL STRUGGLE
TO REACH 60 IN WISCONSIN...BUT WILL BE SLIGHTLY WARMER TOWARDS
WESTERN MINNESOTA WHERE A FEW UPPER 60S ARE POSSIBLE. THE REASON
BEING AN ALBERTA CLIPPER CURRENTLY OVER ALBERTA CANADA WILL SLIDE
SOUTHEAST ACROSS THE HIGH PLAINS LATER TODAY. THIS PV ANOMALY WILL
INDUCE A LOW LEVEL CIRCULATION THAT WILL SET UP WARM AIR ADVECTION
ACROSS WESTERN MINNESOTA THIS AFTERNOON...AND KEEP TEMPERATURES FROM
COOLING OFF TONIGHT. A BAND OF MID LEVEL CLOUDS ASSOCIATED WITH THIS
FEATURE DEVELOPED OVER THE NORTHERN DAKOTAS LAST NIGHT...AND
TEMPERATURES ROSE OVERNIGHT. GIVEN THE UPSTREAM OBS...AND THE
NUMERICAL GUIDANCE SUPPORTING SOUTHWEST WINDS OVERNIGHT...HAVE
INCREASED TEMPERATURES AND CLOUD COVER TONIGHT AND WENT WITH A
NON-DIURNAL HOURLY TEMPERATURE TREND. H850 THETA_E ADVECTION SWEEPS
ACROSS THE REGION OVERNIGHT WHICH WILL LIKELY PRODUCE SOME ELEVATED
SHOWERS FROM A FEW OF THE CLOUDS...BUT PROFILES ARE SO DRY THAT NOT
ANTICIPATING ANY MEASURABLE PRECIP OVERNIGHT. NONE THE LESS...DID
RAISE POPS FROM ZERO TO A MODEST 10 PERCENT ACROSS THE CWA. THE BEST
CHANCE FOR PRECIP WITH THIS SYSTEM WILL BE ACROSS THE NORTHEAST AS
THE UPPER LEVEL FORCING ARRIVES ON WEDNESDAY AND TRACKS A SURFACE
LOW OVER LAKE SUPERIOR. MEANWHILE...A COLD FRONT EXTENDING FROM THIS
LOW WILL PUSH THROUGH THE REGION ON WEDNESDAY AS WELL. BOUNDARY
LAYER MIXING ASSOCIATED WITH BOTH THE DIFFERENTIAL COLD AIR
ADVECTION AND THE DIABATIC SURFACE HEATING WILL BRING WINDS OF
20KTS TO THE SURFACE WEDNESDAY AFTERNOON...ESPECIALLY ALONG THE
MINNESOTA RIVER VALLEY. THIS WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS WHEN COMBINED WITH THE DRY AIR THAT WILL BE IN PLACE.
RH VALUES WILL DROP TO AROUND 20 PERCENT DURING THE AFTERNOON...SO
MAY NEED TO CONSIDER ISSUING A FIRE WEATHER WATCH LATER TODAY FOR
WEDNESDAY AFTERNOON.

THURSDAY THROUGH MONDAY...ON THURSDAY THE AFOREMENTIONED STRONG H250
JET THAT WAS ALONG THE ALASKAN COAST WILL CROSS THE CANADIAN ROCKIES
AND DIVE SOUTHWARD TOWARDS THE UPPER MIDWEST. AGEOSTROPHIC
DIVERGENCE NEAR THE LEFT EXIT REGION WILL INDUCE UPWARD
MOTION/COOLING AND REINFORCE THE UPPER LEVEL TROUGH OVER THE
MIDWEST. THIS WILL SPREAD COLD AIR ACROSS THE REGION THROUGH THE END
OF THE WEEK KEEPING FRIDAY AND SATURDAY TEMPS 10 DEGREES BELOW THE
SEASONAL AVERAGE FOR LATE SEPTEMBER. IT WILL ALSO BRING CHANCES FOR
LIGHT RAIN ACROSS THE REGION AS A FEW SHORTWAVES WITHIN THIS
LONGWAVE TROUGH MOVE ACROSS THE REGION...MAINLY THURSDAY NIGHT AND
SATURDAY NIGHT. LOOKING AHEAD...THE PATTERN APPEARS TO BREAK DOWN
EARLY NEXT WEEK WITH AN UPPER LEVEL RIDGE BUILDING ACROSS THE WEST
CENTRAL CONUS...AND LOW LEVEL SOUTHWEST WIND BRINGING WARM AIR
ACROSS THE UPPER MIDWEST. THEREFORE TEMPERATURES SHOULD MODERATE ON
SUNDAY AND MONDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JRB
Hazardous weather outlook, Sep 18, 12:21 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 PM CDT TUE SEP 18 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
191730-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1221 PM CDT TUE SEP 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTHWEST WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS WEDNESDAY AFTERNOON ACROSS WEST CENTRAL
THROUGH SOUTH CENTRAL MINNESOTA.

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON ACROSS
WEST CENTRAL WISCONSIN. THE THREAT FOR SEVERE WEATHER IS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

RAH

Nearby

Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.